# SDR RAAAE895029

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1133
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND CRACKED SHEAR TIE BETWEEN STR 1 AND STR 2 AT FS 1133.  INSTALLED REPAIRED DOUBLER PER SRM 53-3-3, FIGURE 2, PAGE 1.  (X)
